# SDR DALA13001095507

- Difficulty date: January 8, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 86,447 hours, 36,278 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Burned
- Location: Lavatory Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN L2 LAVATORY DURING FLIGHT.    FOUND LAVATORY DOOR SWITCH BURNED AND WIRING SWITCH MELTED.  REPLACED SWITCH INSPECTED ALL TERMINALS AND SURROUNDING AREA FOR BURNED OR DAMAGED WIRING, ALL CHECKED OK.
